# SDR SWIA2018091245054

- Difficulty date: July 24, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 43,133 hours, 36,736 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AROUND FS 333 AND STR 27. (C-CHECK) RO: 09/11/2018. REMOVED AND REPLACED FRAME FS333 BETWEEN STR 23L AND 23R IAW SRM. LEAK CHECK GOOD.
